# SDR SWIA95785

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Engine: Pwa PW118A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Loose
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN WOULD NOT PRESSURIZE AND CABIN ALT REMAINED AT 10,000 THROUGH OUT CLIMB.  RESECURED ELECTRO PNEUMATIC VALVE CLOSED AS PER MEL 21-30-01, GROUND RUN SHOWS MANUAL CHECKS GOOD.  FOUND LOOSE SECTION OF CARGO DOOR SEAL.  PRESSURIZED ACFT TO 5.0 PSID IN AUTO AND MANUAL, OPS CHECKS GOOD.  RESTORED ELECTRO PNEUMATIC VALVE TO NORMAL.
